Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Cause For Weight Loss With Body Cramping When On Glycomet For Type 2 Diabetes?

Dear sir, I am 38 years old and having type 2 diebetic initially I was taking Glynase MF 01 tablet before meal/day... after sugar level reduction to 110/140 then doctor changed to Glycomet 500 02 tablets before meals, from last 3 months months I am taking the same and observed that I lost 5 Kg also observed that body etching/cramping, tired ness is it due to this new tablet? observing heavy head now a days....pls guide why this is happening and what is the treatment I need to follow...
Mon, 27 Jan 2014
Report Abuse
Diabetologist 's  Response
Hi, welcome to our site. I am Dr Saumya Mittal.

Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query

There are two reasons why this may be happening.
One is the fact that they may be side effects of the medicines you are taking. Metformin is known to cause these symptoms.

However, I would like to rule out any possibility of hypoglycemia, and so I suggest you check your FBS, PPBS, TSH and HbA1C again. a test of lactic acid is a good idea too.

I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck.

I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you.

Please do understand that some details could be extracted from a detailed history and examination.

Looking forward to your return query with the details asked so that I can help you further.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Glycomet


Loading Online Doctors....
What Is The Cause For Weight Loss With Body Cramping When On Glycomet For Type 2 Diabetes?

Hi, welcome to our site. I am Dr Saumya Mittal. Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query There are two reasons why this may be happening. One is the fact that they may be side effects of the medicines you are taking. Metformin is known to cause these symptoms. However, I would like to rule out any possibility of hypoglycemia, and so I suggest you check your FBS, PPBS, TSH and HbA1C again. a test of lactic acid is a good idea too. I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck. I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you. Please do understand that some details could be extracted from a detailed history and examination. Looking forward to your return query with the details asked so that I can help you further. (If the answer has helped you, please indicate this)